# SDR UPS09154741

- Difficulty date: February 17, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN CABIN DOOR SLIDE INOP-PRESSURE INDICATION LOW.  PERFORMED CHECK OF ESCAPE SLIDE INFLATION RESERVOIR PRESSURE GAUGE WITH REF TO A300 MM 25-61-20-06 PARA 1C(2).  PRESSURE WITHIN MM LIMITS.  OK FOR SERVICE.  THIS CLEARS M394934 PLACARD REMOVED.
